MathSciNet Relay Station
MathSciNet bibliographic data
MR1083951 35P05 (35Q40 81Q10)
Danilov, L. I. On the spectrum of the Dirac operator in ${\bf R}^n$ with periodic potential. (Russian) Teoret. Mat. Fiz. 85 (1990), no. 1, 41--53; translation in Theoret. and Math. Phys. 85 (1990), no. 1, 1039–1048 (1991)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement